I am a 37 year old woman. Mother of two. Non-smoker, was vegetarian for 10 years until I had kids. Generally healthy and active. I have had a nagging feeling in my stomach for many years. About 10 years ago, I finally went to a gastroentrologist and had a string of tests... endoscopic upper GI, barium tests, scans... plus tried many pills and prescriptions and nothing ever helped me. The feeling is that of a slightly nausious,empty feeling that never goes away, but definately feels worse when I am empty (morning). I have another upper GI scheduled to do next week to start this all over again. I have thought of many things, like the fact that I am an artist and was around some hazardous fumes at times, but have not been for the past 7 years since my children were born. I can eat anything.. do not get heartburn... nothing really makes it worse. This is why I gave up years ago. I mean I wasn't losing weight or anything and the next step was opening me up which just wasn't worth it to me. I have lived with it this long, so.... but now I have thrown up several mornings. I even thought perhaps I was pregnant again, but I am not.
Any thoughts on this coming from something other than my digestive system? I have no intestinal problems. I have always had a dry cough certain times of the year and it seems that there is sometimes a very "sticky" film on my throat (esophogus) that is hard to cough up. Could this be more of a respiratory thing and we are going in the wrong direction????? I have had this in every place I have lived, so I do not believe it to be an allergy produced feeling.... but maybe? Mold? I think sometimes the Dr believes I am making this up. After all the tests, it makes me feel like just giving up really. But honestly my personality isn't one to complain and I even have a high pain tolerance. Not looking for a diagnosis, just some direction...
must I just live this way?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?